# SDR SWIA202164260

- Difficulty date: November 30, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Sheared
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR BEAM AT RBL 9 FWD SIDE OF FS 280.00 CROSSBEAM HAS 2 SHEARED RIVETS.    (C CHECK RO 2-11-2022)   REMOVED AND REPLACED TWO RIVETS ON THE FLIGHT COMPARTMENT FLOOR BEAM AT RBL 9 FWD SIDE OF FS 280.00 CROSSBEAM IAW CRJ 200 SRM 51-42-06
